MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician reported that it is believed that the backrest of the bed was caught under a shelf mounted on the wall.When an attempt was made to raise the backrest, the obstruction prevented backrest movement, putting pressure on backrest hinges and causing them to break.In addition to hinges failure, technician reported broken gas spring and bent mid-frame.Backrest actuator was resting on metal bar, still attached to bed frame.Complaint and post-market surveillance data suggest that the gas spring failure, bent mid-frame, and hinge breaking in half were consequences of force being applied to elements of the bed.Based on the information received, it seems most likely that the backrest section was lifted without noticing that it was blocked by an obstacle.This resulted in damage to the bed parts.The instructions for use (ifu) for enterprise 9000x bed (746-591-en re.19) includes the following information relevant to the subject of this investigation: - "when the bed is operated, make sure that obstacles such as feet, oxygen bottles, bedside furniture or any other objects do not restrict its movement." to sum up, arjo device did not meet its specification since elements of the bed frame got damaged.The bed was used by a patient during the event.This complaint was assessed as reportable due to an allegation of backrest hinges failure during use with patient.
 
Event or Problem Description
Customer reported that backrest of the enterprise 9000x bed would not go up or down.At the time, bed was used by a patient.No injury was reported.Arjo technician visited the site to inspect the device.Upon inspection, it was found that the mid-section of the bed frame was bent.Additionally, the gas spring and backrest hinge were broken.The backrest section was detached on the left side, causing the bed frame to tilt to the left.This tilt prevented the left head side rail from being locked in the raised position.Photographic evidence of damages was provided.Due to bent mid-frame, the bed is to be scrapped.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21966009
Report Number3007420694-2025-00110
Device Sequence Number15493927
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)220606
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown